Has anyone besides me started getting daily headaches after being on Adderall XR for a few months?
- 15 May 2016 by adlk
- 21 June 2017
- adderall, adderall xr, headache
I am taking Vyvanse 50mgs a day and I have been getting daily headaches. I take 2-3 advils when this happens, it usually stops.
Talk to ur doctor about lowing ur dose ur headaches are caused by dehydration from the medicine or u can switch to the instant release tabs so it will slowly come out of ur system while u sleep so u dont get so dehydrated
Hi ADLK. Headaches are actual a common side effect with this medication. If you recently increased your dose that can cause it as well but should subside with use. If it gets to.bad call your Dr
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 28 Jun 2013 • 1 answer
Posted 22 Nov 2014 • 2 answers
Posted 11 Mar 2016 • 0 answers
Posted 28 Jan 2017 • 3 answers